# SDR GTIA040675

- Difficulty date: July 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FLT 486 - L1 DOOR EMERGENCY SLIDE LANYARD OUT.  RE-INSTALLED LANYARD.  (M)
